# SDR RAIA00510002

- Difficulty date: October 1, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 21,339 hours, 20,539 cycles
- Engine: Garrtt TPE331*
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT, EMERGENCY LIGHTS AT 6A AND 8A ON FLOOR INOPERATIVE.  MAINTENANCE SECURED ELECTRICAL CONNECTOR WITHIN FLOOR STRIP.
